Non uniqueness of power-law flows J Burczak, S Modena, L Székelyhidi
Communications in Mathematical Physics 388, 199-243, 2021
46 2021 On a generalized doubly parabolic Keller–Segel system in one spatial dimension J Burczak, R Granero-Belinchón
Mathematical Models and Methods in Applied Sciences 26 (01), 111-160, 2016
38 2016 Suppression of blow up by a logistic source in 2D Keller–Segel system with fractional dissipation J Burczak, R Granero-Belinchón
Journal of Differential Equations 263 (9), 6115-6142, 2017
37 2017 Critical Keller–Segel meets Burgers on : large-time smooth solutions J Burczak, R Granero-Belinchón
Nonlinearity 29 (12), 3810, 2016
37 2016 Global existence vs. blowup in a fully parabolic quasilinear 1D Keller–Segel system J Burczak, T Cieślak, C Morales-Rodrigo
Nonlinear Analysis: Theory, Methods & Applications 75 (13), 5215-5228, 2012
37 2012 Global solutions for a supercritical drift–diffusion equation J Burczak, R Granero-Belinchón
Advances in Mathematics 295, 334-367, 2016
35 2016 Boundedness of large-time solutions to a chemotaxis model with nonlocal and semilinear flux J Burczak, R Granero-Belinchón
28 2016 A unified theory for some non-Newtonian fluids under singular forcing M Bulícek, J Burczak, S Schwarzacher
SIAM Journal on Mathematical Analysis 48 (6), 4241-4267, 2016
24 2016 Boundedness and homogeneous asymptotics for a fractional logistic Keller-Segel equations J Burczak, R Granero-Belinchón
arXiv preprint arXiv:1707.04527, 2017
18 2017 Interior regularity of space derivatives to an evolutionary, symmetric -Laplacian J Burczak, P Kaplický
Monatshefte für Mathematik 183 (1), 71-101, 2017
13 2017 Evolutionary, symmetric p-Laplacian. Interior regularity of time derivatives and its consequences J Burczak, P Kaplický
arXiv preprint arXiv:1509.07742, 2015
12 2015 Anomalous dissipation and Euler flows J Burczak, L Székelyhidi Jr, B Wu
arXiv preprint arXiv:2310.02934, 2023
11 2023 Well posedness of nonlinear parabolic systems beyond duality M Bulíček, J Burczak, S Schwarzacher
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (5), 1467-1500, 2019
10 2019 On regularity properties of a surface growth model J Burczak, WS Ożański, G Seregin
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 151 (6 …, 2021
6 2021 Critical Keller-Segel meets Burgers on S1. Submitted J Burczak, R Granero-Belinchón
arXiv preprint arXiv:1504.00955 1504, 2015
6 2015 On the generalized buckley-leverett equation J Burczak, R Granero-Belinchón, GK Luli
Journal of Mathematical Physics 57 (4), 2016
5 2016 Stress-diffusive regularizations of non-dissipative rate-type materials J Burczak, J Málek, P Minakowski
arXiv preprint arXiv:1702.01988, 2017
4 2017 Critical Keller-Segel meets Burgers on S1 J Burczak, R Granero-Belinchon
arXiv preprint arXiv:1504.00955, 2015
4 2015 L∞ a priori bounds for gradients of solutions to quasilinear inhomogeneous fast-growing parabolic systems J Burczak
Journal of Mathematical Analysis and Applications 393 (1), 222-230, 2012
4 2012 Existence and smoothness for a class of d -dimensional models in elasticity theory of small deformations M Bulíček, J Burczak
Zeitschrift für angewandte Mathematik und Physik 69, 1-11, 2018
2 2018